# SDR SWAA2025021896436

- Difficulty date: February 15, 2025
- Submitted: February 18, 2025
- Operation: Air carrier
- Aircraft: N8900L
- Make and model: Boeing 737-8
- Aircraft serial: 42690
- Aircraft time: 4,206 hours, 2,281 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SIDEWALL LIGHT AT ROW 8 ABC STROBING<[01] PERFORMED CONFIG TO CABIN LIGHTS PER AMM 33-51-03. LIGHT CONFIG TEST PASS; ROW 8 ABC NOT STROBING.
